# SDR AALA202108208132

- Difficulty date: July 31, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 1496377
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITION PANEL LOCATED AT 727H-767, STR 25L. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53-2R.
